# SDR AALA20070382

- Difficulty date: February 22, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT LEFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
